# SDR DALA2022053103754

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 55,994 hours, 29,169 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strut
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - CORROSION INTERNAL STRUCTURE STRUT LOCATED BETWEEN FRAME 64 AND FRAME 65 AT LEVEL STRINGER 44 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED BY NEW ONE STRUT LOCATED BETWEEN FRAME 64 AND FRAME 65 AT LEVEL STRINGER 44 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11.(2250302)
